# SDR MASA200602252

- Difficulty date: September 8, 2006
- Submitted: October 27, 2006
- Operation: Air carrier
- Aircraft: N919FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15019
- Aircraft time: 6,690 hours, 4,684 cycles
- System (JASC): 3444 · Ground Proximity System
- Part: Converter
- Part number: 6227209002
- Part serial: 13T5W
- Condition: Warning Message
- Location: Radar Altimeter
- Part time: 7,039 hours, 5,062 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 2710 PHX - GLD UNSAFE CAUTION MESSAGE.  MX REMOVED AND REPLACED NR 1 RAD ALT CONVERTER.
